# SDR AALA20160707008

- Difficulty date: June 30, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT UPPER WEDGE INBOARD AREA FOUND DELAMINATED.  INSPECTED IAW NTM PT2 51-00-01,  NO WATER ENTRAPMENT FOUND. DAMAGED AREA TRIMMED OFF IAW SRM 51-70-10 REPAIR GENERAL PAR.7. HFEC INSPECTED C/OUT IAW NTM PT 6 51-00-01 PROC.2, RESULT NO CRACK FOUND.  METAL HOT BOND REPAIR C/OUT IAW SRM 57-43-02-2R PROC 2 REPAIR 2 AND SRM 51-70-10 REPAIR 4 FIG 202. AIRCRAFT IN BASE MAINTENANCE.
